# SDR SWI2025F01193

- Difficulty date: September 7, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N823SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15205
- Aircraft time: 38,886 hours, 27,431 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AT CRUISE ALTITUDE HAD WING AND COWL A/I ON,RECIEVED DUCT MON FAULT STATUS MESSAGE THEN RECIEVED LH BLEED DUCT WARNING MESSAGE. LOST CABIN PRESSURIZATION AND STARTED DECENT 10,000 FT DID NOT LAND OVERWEIGHT.  (FLIGHT 3601 - FILED OPEN)
